# SDR AALA201605109005

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 18,101 hours, 15,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Damaged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FWD FLIGHT ATTENDANT STATION FLASHLIGHT SECURITY STRAP REQUIRES REPAIR.  R & R STRAP.  OPERATIONAL CHECKED GOOD.
